# SDR ASAA0310459

- Difficulty date: May 15, 2003
- Submitted: November 5, 2003
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 6548866505
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, FOUND THE KEEL BEAM SPLICE ANGLES AT FUSELAGE STATION 727-727A, RIGHT BUTTOCK LINE 6 CORRODED.  REPLACED SPLICE ANGLES PER SRM.  (M)
